# SDR UPS06846618

- Difficulty date: March 15, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 83,848 hours, 25,374 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 5613861347
- Condition: Corroded
- Location: Fs 25-55 L21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L24R HEAVILY CORRODED AT STA 25.  REMOVED, FABRICATED AND INSTALLED LONGERON 24R AND LONGERON FITTING IAW SRM53-2-0 FIG 1F, SH 1, 51-1-21.  REPAIRED SKIN INTERNAL DOUBLER STA 25-55 L21R IAW SAA EA NR 008-5310-01-A0126 AND UPS EO DC8-5330- 24021-A.
